# SDR SWIA200412875

- Difficulty date: February 6, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 30,268 hours, 40,226 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2988
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 4,407 hours, 6,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON ROTATION AUTO PILOT FAIL & TRIM FAIL, MAP ILLUMINATED WITH ASSOCIATED TRIPLE CHIME AND AURAL WARNING.  BOTH FCP'S SHOWED TRIM AND AP WARNINGS.  AUTOPILOT PANEL INDICATED T, AP, R, E, TRIM.  WOULD NOT RESET.  CAPTAIN'S EADI SHOWED FD.  REMOVED AND REPLACED NR 2 AHRS COMPUTER WITH NEW AHRS COMPUTER IAW 32-21-00.  OPS CHECK GOOD AT THIS TIME.
